How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Eye
Satisfied Customers: 29251
Experience:  MD
23744323
Type Your Eye Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I took 10mg of norotryptilene one week ago at night and when

Customer Question

I took 10mg of norotryptilene one week ago at night and when I woke I couldn't walk or talk properly and had many other side effects as well. Over the next three days l took 2.5mg per day and I have now stopped. I got blurred vision in my right eye one day ago and on waking this morning I have blurred vision in my left eye as well.
JA: How long have you been dealing with this? Have you been having any headaches?
Customer: Cerebral haemmorage 43mm november 2016 no headaches but since starting noro have had pain where the bleed was. Sensory pain is out of control but vision is a real concern
JA: Anything else in your medical history you think the doctor should know?
Customer: Severe trauma from a hospital visits for diverticulitis 8 weeks ago. Now hypersensitive to drugs or chemicals but really concerned about the eye reaction . Does the doctor think there is any possibility it will resolve by itself
Submitted: 3 months ago.
Category: Eye
Expert:  Dr Basu replied 3 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

This is likely still nortriptyline related side effect.
The blurry vision effect medication should subside over a week or so.
Given your prior cerebellar hemorrhage history, another possibility can be a stroke in the brain affecting the occipital lobe or mid brain.
This can affect the vision causing blurriness.
Do you have double vision?
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-dr-basu/